HOMEOPATHY
and More
AN OPEN HOMEO-ENCYCLOPEDIA PROJECT


Materia Medica : 
Contact us    Learn Homeopathy by Quiz    Site map

or
Sign up is free
Pictures
About Dose
Homeopathy
Aggravations
About Potency
Make A Medicine
Cell/Biochemic Salts
Bach Flower Remedies
Obesity Treatment
Herbal Remedies
Reciprocal Links

Cina
Picture of this second

Locations of visitors to this page

thuja
Started by: Neha at October 13 2015

Replies: 83 & Views: 11057    Font    Page 2 of 4  Goto page Previous  1, 2, 3, 4  Next          Reply

   
Re:thuja By: udaya kumar
--
  
October 27 2015
I did not ask you to take it......it is for future since you are already on antibiotics.

--

Re:thuja By: Neha
  
October 31 2015
Hi sir,
Thursday was the 5th day of my antibiotic course. And i was feeling much better, but thursday evening suddenly the symptoms relapsed, throat pain n slight fever. Thursday night i compketed tge antibiotic course.Yesterday also same, now i hv cough, throat n respiratory tract is burning, cold is there , fever on n off. I also hv depression leading me to weep. Iam not taking any allo med for now. Pls advise homeo med . Shall await for ur reply.
Thanks n warm regards
Also can i hv a cup of coffee occasionally.
After waiting for ur reply i just had a dose if rhustox200, 3 pills.

Re:thuja By: Neha
  
October 31 2015
I waited for ur reply n just had a dose of rhustox 200, 3pills. Pls advise further. I also hv rhus 30.

Udaya sir pls advise By: Neha
  
November 2 2015
Now i hv sore throat, little cough n cold, weak n depressed. Pls advise Udaya sir.

Attention Mr Udaya By: Neha
  
November 10 2015
Udaya sir,
As advised by you, i took 3 doses of nux 30 yday. I got headache after the 2nd dose. Today i started with thuja 30, but unfortunately i am not getting nat mur 30, i hv nat mur 200, can i tk 200 singke dose instead of natmur30 three doses. Pls reply bk.

Re:thuja By: udaya kumar
--
  
November 10 2015
yes....with 30C I would expect the nose to leak after the use of antibiotics and later use Natrum Mur 200C to dry up the leak.....since you do not have 30C ...you may use 200C

--

Re:thuja By: Neha
  
November 11 2015
Thanks a lot Dr Udaya. I hv already started the treatment as mentioned yday. Taken 3 doses of thuja 30. Today also the same 3 doses n in addition single dose of natmur 200.
1.Do i need to repeat natmur 200 again tomorrow or 1 dose is sufficient
2. After taking these for 3 days, on 4th day i hv to tk folliculinum, that also i hv 200 only. Can i tk that , if so how many doses with what intervals.
Thanks again for ur response n kind advise.

Re:thuja By: udaya kumar
--
  
November 11 2015
repeat one dose every day for three days. Folliculinum 200C single dose and wait for results....repeat it if necessary after three days.

--

Re:thuja By: Neha
  
November 11 2015
Ok dr, got it. Thank u v mych for ur kind gesture.
Will get bk with updates.
HAPPY DEEPAWALI.

Re:thuja By: udaya kumar
--
  
November 11 2015
Happy Diwali....

--

Re:thuja By: Neha
  
November 14 2015
Hello Dr Udaya,
I tk nat mur 200 single dose for 3 days. Had a lot of periods pain on & off. But no bleeding. Fine now. Depression is slightly better, sleep was also better. My sugar reading is 93 fasting. Hairloss i think no effect yet but we shall wait hopefully. I shall tk folliculinum 200 tonight. Do i hv to tk argentinum 30 from tomorrow. Dr this is for overall issues or any specific one?
I hope i get it. Btw do i tk 3 doses of argent or 1 dose daily pls clarify. Thank u so much for ur valuable advises & iam certain we shall be able ti get pisitive results soon. Pls reply for argentinum. Thanks again .
Warm regards

Re:thuja By: udaya kumar
--
  
November 14 2015
use pulsatilla 30C three times a day for three days and see whether bleading starts....you can use Folliculinum 200 no other medicines on that day and start pulsatilla after a day or two....in between argentum nitricum can be taken.....Argentum nitricum is an overall issue....

--

Re:thuja By: Neha
  
November 15 2015
Hello Dr., thank u for ur response. I think iam going through menooause so imdont get periods for 6months or even more. Thats no issue, but if u say i can tk puls. Just wanted to inform u that yday i had a severe vertigo attack, had dizziness that lasted for quite a long time, lk almost half an hr so i was going to hospital, on my way i started seeing multipls images, had to close my eyes. After reaching hospital when i laid in bed after a few more min it was better. Then i was gven med n drip n came bk. It was first time it happened lk this otherwise i wud feel dizziness only for a few seconds. Iam so worried.....

Re:thuja By: udaya kumar
--
  
November 15 2015
no need to worry....use single dose of phosphorus 30C in such vrtigo....if it does not yield use either of the following medicines
1. Salicylic acid 200C single dose if necessary repeat
2. Natrum Salicylicum single dose if necessary repeat.
4. If it does not yield still use Conium Mac 30C three times a day for one day...repeat if necessary.

--

Re:thuja By: Neha
  
November 15 2015
Ok thanks alot Dr. Will tk phosphirus 30 today & update u tomorrow. Thanks alot & God bless u for ur kind gesture always.

Re:thuja By: udaya kumar
--
  
November 15 2015
best wishes.

--

Re:thuja By: Neha
  
November 16 2015
Good day to u Dr.
I didnt hv phos 30 so i tk phos 6, i hv 200 also. Much better must say thanks a lot for ur valuable advise. Should i proceed in the treatment n tk folli200 tonight or wait for a day or 2 as i tk nat mur just 3 days bk so do u want me to wait n watch. Pls let me know so i can follow the advise religiously. Btw since i started ur treatment ny dep is much under control n a slight improvement in energy levels also . Sleep also improved Dr. All credit to the Almighty n then to u. May u be blessed.

Re:thuja By: udaya kumar
--
  
November 16 2015
continue with phos 6C for three days. three times a day.....then you can start with other medicines

--

Re:thuja By: Neha
  
November 16 2015
Alright Dr, thanks a lot.Also wanted to inform that i got phos30. Just had a dose. Will tk it 3 days.
Thanks.

Re:thuja By: Neha
  
November 16 2015
Also wanted to inform that i got phos30. Just had a dose. Will tk it 3 days.
Thanks.

Re:thuja By: Neha
  
November 18 2015
Hello Dr Udaya,
Hope all well with u.
I hv tken phos 30, single dose for 3 days.
Pls kindly let me know whether to wait now or tk folli200 as suggested by u earlier.
Tody i had ear pain, but it subsided on its own, so thats ok.Having too much lower bk pain since 2 days. Will proceed with hairloss treatment. Pls comment what u think, should wait as we r continuosly tking med or u think that will obstruct the treatment...will follow ur advise. Thanks

Re:thuja By: Neha
  
November 18 2015
Attn Dr Udaya....
Awaiting ur kind advise.

Re:thuja By: udaya kumar
--
  
November 20 2015
use folliculinum
200C as advised earlier.

--

Re:thuja By: Neha
  
November 20 2015
Yes dr, will hv a dose right now.
Thank u.
Warm regds

Re:thuja By: udaya kumar
--
  
November 21 2015
ok

--

Re:thuja By: Neha
  
November 23 2015
Good day Dr,
Had a dose of folli 200c on 20th. Iam unable to judge when to repeat it so kindly advise Dr. No change i think but overall i feel about 10 % better aafter starting ur treatment. Hairloss needs to be controlled. Hot flushes are also less frequent. No improbement in constioation.

Also visited the neurologist as was scheduled for vertigo. Physical examination is alright. He said the vertigo is due to anxiety, highly sensitiveness. Has askedfor MRI & brain activity test. Has yet to do it. Taking Rivotril 0.5 mg once at night, has to complete a 10 day course. Also asked to do something for relaxation lk music or any other thing of interst.
Pls gv ur valuable advise when to repeat folli.

Re:thuja By: udaya kumar
--
  
November 23 2015
use one more dose after 15 days.....meanwhile use the following medicines one dose each on each day with no other medicines.....
1. Kali Carb 200C
2. Sepia 200C
3. Lachesis 200C

use the one that suits you best as per other symptoms.....

--

Page 2 of 4
Goto page Previous  1, 2, 3, 4  Next
Page 2 of 4
Goto page Previous  1, 2, 3, 4  Next
IMPORTANT: This site provides only educational materials, all advices given here are only for educational purpose.